Pg Symptoms And Just Off Pill

4 Replies
Betsy - April 27

I recently came off bc pill and had one period right on schedule, now this one is a week and a half late and have tons of symptoms (nausea, dizziness, veins all over chest, areolas have spread, br___ts have grown a cup size! and are sore, line from belly button down, slight constant cramping, constipation, peeing all the time, bloated, etc!!!). I have taken urine tests (first response and ept) every few days and just had a blood test on Friday which was negative. I totally feel pregnant and am getting a bit bigger and harder below my belly button (if pg I should be around 5 weeks). Have any of you had any of these weird symptoms from coming off the pill? I just have this feeling I am one of those weird people who takes forever to test positive or wont test positive, but i'm not sure what part the pill is playing in this????

 

jas - April 27

hi betsy. i know what you are saying. i came of the pill four months ago, and i have had the same symptoms in the last two months. i think that this is happening because our bodies are not getting the hormones from the pill and we start to ovulate. this is only my head working. i am a nurse so i have some knowledge about this, but i might be wrong. i wish you all the best.

 

viv - April 27

I just came off the pill last month, and it's not time for af yet, but I have been feeling all the preg. symtoms also but all tests have been negative. I have heard that after you go off the pill it takes a while for your body to get back to normal, so they could be causing all the symtoms in us and it could very well be causing your late period. I am not expecting mine to come anywhere near the day it would have come if i was on the pill, I will be shocked if it does...well hopefully it doesn't since we are ttc! I would maybe wait 2 more weeks if I were you, and then if your period still doesn't start, go see your dr and get checked out, maybe she can give you something to bring your period on if you aren't pregnant. Good luck!

 

viv - April 27

to clarify, I started af right after I came off the pill, but my next one isn't due til May 10

 

BUMP - April 27

BUMP

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?